Oh man that's rough. You should have called your dentist or whoever took the teeth. Are you still taking the percocet? If so it is probably causing the problem. Stop taking it and take ibuprophen (advil) that will help with the pain if you are still having any and doesn't upset the stomach as much. Also if you are taking an antibiotic it could be causing problems. If you are no longer taking the drug then go ahead and go to the ER or medical clinic. They will make sure your gums aren't infected and see if you have any other problems. They should give you something like compazine to keep you from throwing up. Sometimes your stomach just needs some help to stop, kind of like the hic ups. So get yourself some help. Try to drink some warm jello, make it according to the directions on the box except add 1/4 teaspoon of salt then instead of putting in the fridge pour it in a cup and drink. It isn't much salt so you probably won't taste it. The jello water is thicker than plain water so it is easier for you stomach, the flavor helps you get it down and the sugar and salt help your system replenish what you have been throwing up. Then once you think you can actually eat, try some plain crackers or dry toast. Once you have an appetite eat some yogurt, this will also help your body stabilize. Now all of this is a suggestion only after you have seen a doctor and/or you feel normal again, and assuming it doesn't interfere with your normal diet. In other words don't do jello if it will put you in a diabetic coma, okay? Hope you feel better soon.